# SDR AALA202206149538

- Difficulty date: June 5, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 66,340 hours, 26,311 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784
- Part serial: R1015
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 55,599 hours, 25,896 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCKS SMELL IN FIRST CLASS AND BACK OF COACH BELOW 10K ON LANDING. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202206079538: REPLACED APU PER TASK CARD 26L00021004** (CLOSED)
